# SDR AU010021

- Difficulty date: January 3, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Hartzl HCB3TN3
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 1313232C12
- Condition: Sheared
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) DOOR HOOK CLEVIS PIN SHEARED. DOOR DIFFICULT TO OPEN.
